MathSciNet Relay Station
MathSciNet bibliographic data
MR2159588 (2006g:47021) 47A55 (34L40 47B25 47B36 47E05 81Q10)
Romanov, R. On the instability of the absolutely continuous spectrum of dissipative Schrödinger operators and Jacobi matrices. (Russian) Algebra i Analiz 17 (2005), no. 2, 145--169; translation in St. Petersburg Math. J. 17 (2006), no. 2, 325–341
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement